# SDR 97ZZZX3086

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N509SS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC206
- Engine: Garrtt TPE3313U
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Fitting
- Condition: Stripped
- Location: Engine Gearbox
- Part time: 4,021 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE FLIGHT, PILOT NOTICED OIL LEAK ON RIGHT ENGINE.  ENGINE SECURED AND UNEVENTFUL LANDING MADE.  FURTHER INVESTIGATION FOUND SCAVANGE OIL PUMP FITTING THREADS STRIPPED.  ENGINE REMOVED AND SENT TO OUTSIDE MAINTENANCE FACILITY FOR REPAIR.
